# SDR 97ZZZX271

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26150
- Make and model: Cessna 402C
- Aircraft serial: 402C0111
- Engine: Cont TSIO520UB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plunger
- Part number: 642336
- Condition: Fod Malfunction
- Location: Oil Press Relief
- Component: 642224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC NOTICED THAT OIL PRESSURE DROPPED TO ZERO WHEN THROTTLE WAS RETARDED.  FOUND 3 PIECES OF SAFETY WIRE STUCK UNDER OIL PRESSURE RELIEF VALVE.  REMOVED THE WIRE AND OPS CHECKED GOOD.
